Header

UZH-Logo

Maintenance Infos

Onychomadesis: a rare side-effect of valproic Acid medication?


Poretti, A; Lips, U; Belvedere, M; Schmitt, B (2009). Onychomadesis: a rare side-effect of valproic Acid medication? Pediatric Dermatology, 26(6):749-750.

Statistics

Citations

11 citations in Web of Science®
15 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Children's Hospital Zurich > Medical Clinic
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2009
Deposited On:09 Mar 2010 13:35
Last Modified:05 Apr 2016 14:01
Publisher:Wiley-Blackwell
ISSN:0736-8046
Publisher DOI:https://doi.org/10.1111/j.1525-1470.2009.00867.x
PubMed ID:20199458

Download

Full text not available from this repository.
View at publisher

Author Collaborations